# SDR DALA2023082806991

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION ON FLOOR SUPPORT BEAM OUT OF LIMITS ON STA 377.7 LBL 30 TO LBL 40 AT W1. CORRECTIVE ACTION: SUMMARY OF NRC 00659, FLOOR SUPPORT BEAM ON STA 377.7 LBL 30 TO LBL 40 WAS REPAIRED PERMANENTLY PER B757-200 SRM 53-00-51. (2934889)
